# SDR CALA2017011300103

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 38,488 hours, 10,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY NOT BLINKING.    INSTALLED A NEW FLASHLIGHT AND BATTERY. CHECKED GOOD.
